Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid

Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers

  • Brand: Advil
  • ASIN: B0028AD6YW
  • UPC: 885904326186

Advil Sinus Congestion & Pain Relief (50 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

Advil Sinus Congestion & Pain Relief (50 Count

When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID)),helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. Adult Advil is formulated for those 12 years of age and older –review all labeled directions and warnings prior to use.

  • Color: ..
  • Brand: Advil
  • ASIN: B004XMBQJ0
  • UPC: 305730199018

Advil Advanced Medicine for Pain Gel Caps 100 Count

Advil Advanced Medicine for Pain Gel Caps 100

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains . Based on a survey of ER doctors * The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.

  • Brand: Advil
  • ASIN: B0000VLWIS

Advil Caplets-200ct

Advil

Temporarily relieves minor aches and pains due to headaches, the common cold, toothaches, muscular aches, backaches, minor arthritis pain, menstrual cramps. Also helps reduce fever.

  • Brand: Advil
  • ASIN: B001F37UEU
  • UPC: 305730161510

ADVIL CONGESTION RELIEF PE 20TB

ADVIL CONGESTION RELIEF PE

Combat your worst cold, sinus and allergy symptoms, including nasal congestion, sinus pressure, and pain, with Advil Cold & Allergy products. Backed by the proven speed and strength of Advil, these over-the-counter medicines deliver strong pain relief so you can feel better fast.

  • Brand: Advil Sinus Congestion & Pain, Coated Tablets 20 ea
  • ASIN: B004EBO8D6

Advil PM Caplets - 180 ct

Advil PM Caplets - 180

  • Brand: Advil
  • ASIN: B00803BNPU
  • UPC: 885423316422

Advil Ibuprofen Coated Gel Caplets 200 mg - 100 ct, Pack of 3

Advil Ibuprofen Coated Gel Caplets 200 mg -

INDICATIONS:Advil gel caplets Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, common cold, muscular aches, and minor pain of arthritis. Temporarily reduces fever.

  • Brand: Advil
  • ASIN: B074NBN55K

Advil Advanced Medicine for Pain Gel Caps, 100 count

Advil Advanced Medicine for Pain Gel Caps, 100

Advil ibuprofen 200 mg pain reliever

  • Brand: Advil
  • ASIN: B000R91BU2
  • UPC: 305730165402

Advil Liqui-Gels (50 Packets of 2 Capsules) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief, Travel Pack, 100 Count (Pack of 1)

Advil Liqui-Gels (50 Packets of 2 Capsules) Pain

When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day. The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief** and the #1-selling pain reliever among over-the-counter medications*. Be ready and face pain head-on by adding Advil Liqui-Gels to your shopping cart. *Based on OTC sales **Based on a survey of doctors

  • Color: No
  • Brand: Advil
  • ASIN: B001KPU87Y
  • UPC: 305730169028

Advil Liqui-Gels Minis (160 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, Fast Pain Relief for Headaches, Back Pain, Muscle Pain, 200mg Ibuprofen, Easy to Swallow

Advil Liqui-Gels Minis (160 Count) Pain Reliever/Fever Reducer

Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels Minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels Minis to your Amazon shopping cart today. The medicine in Advil is the number one doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications. Whether you have muscle aches, headaches, back pain, or a fever, the smaller, easier-to-take Liqui-Gels Minis will deliver long-lasting pain relief. Get a head start on quick and effective pain relief by adding Advil Liqui-Gels Minis to your Amazon shopping cart. Dosing: For those 12 years of age and older, taking one liquid filled capsule every four to six hours is recommended while symptoms persist. If your pain or fever does not re...

  • Brand: Advil
  • ASIN: B0722VXFCB
  • UPC: 305731769890

Advil Pain Reliever / Fever Reducer Coated Tablet, 300 Count, Ibuprofen 200mg, Pain Relief For Headaches, Back Pain, Muscle Pain, and Toothaches

Advil Pain Reliever / Fever Reducer Coated Tablet,

Advil (300 Count) Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

  • Color: 1
  • Brand: Advil
  • ASIN: B004ZCT1M2
  • UPC: 885438035530

Advil (200 Count) Pain Reliever/Fever Reducer Coated Gel Caplet, 200mg Ibuprofen, Temporary Pain Relief

Advil (200 Count) Pain Reliever/Fever Reducer Coated Gel

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.** **Based on a survey of ER doctors. *The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.

  • Color: Green
  • Brand: Advil
  • ASIN: B000GGO2QG
  • UPC: 885376769979

Advil (100 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

Advil (100 Count) Pain Reliever / Fever Reducer

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers(2) Based on a Survey of Doctors(3) Based on a Survey of ER Doctors

  • Color: No
  • Brand: Advil
  • ASIN: B0000VLK4O
  • UPC: 305730150408

Advil (24 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

Advil (24 Count) Pain Reliever / Fever Reducer

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers(2) Based on a Survey of Doctors(3) Based on a Survey of ER Doctors

  • Color: Multi
  • Brand: Advil
  • ASIN: B00007L64F
  • UPC: 305730150200

Advil PM Liqui-Gels (80 Count) Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine

Advil PM Liqui-Gels (80 Count) Pain Reliever/Nighttime Sleep

"Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Liqui-Gels include solubilized ibuprofen equal to 200 milligrams of ibuprofen (an NSAID) and 25 milligrams of diphenhydramine hydrochloride.(1) Compared to a placebo or no treatment(2) Among OTC brands (3) Among leading OTC nighttime pain relievers(4) National Sleep Foundation, 2015 Sleep in America poll(5) April 2016 AC Nielsen Sleep Aid Study: Attitudes and Usage among adults who experience Sleeplessness"

  • Brand: Advil
  • ASIN: B00OFUSQ0W
  • UPC: 305730167550
Similar Advil Caplet Medicine Results